# SDR HNAA0800186

- Difficulty date: June 1, 2008
- Submitted: July 29, 2008
- Operation: Air carrier
- Aircraft: N808EX
- Make and model: Dhav DHC8102
- Aircraft serial: 299
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Hyd System
- Part time: 40,551 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 HYDRAULIC ISO C/L AND INBOARDD SPOILER C/L ILLUMINATED IN FLIGHT, QTY STABILIZED AT 1 QT.  INSPECTED ACFT, NO LEAKS NOTED, SERVICED AS REQ.  GROUND RAN ACFT, HYDRAULIC QTY`S REMAINED THE SAME, DRAINED EPA, OK FOR SERVICE.  (S)
